# SDR P2EA99321

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIB CRACKED AT BS 695, LBL 45.5 AND WL 206 INCH.  FABRICATED WEB IAW SRM 51-20-2 AND INSTALLED IAW 51-10-1 PAGE 5.  (M)
